# SDR CHQA200900014

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 16,756 hours, 14,397 cycles
- Engine: Allsn AE3007A
- Engine time: 18,199 hours, 17,154 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926K98SN
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE FOR THE RT MLG WHEN THE GEAR WAS RETRACTED.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX FOUND THE RT NR 1 WOW PROX SWITCH CONNECTOR PLUG DAMAGED.  THE CONNECTOR PLUG WAS REPLACED AND THE LANDING GEAR OPERATED NORMALLY.
